Show simple item record

dc.contributor.authorCabada, Alberto ( Orcid Icon 0000-0003-1488-935X )
dc.contributor.authorEnguica, Ricardo ( )
dc.contributor.authorLopez-Somoza, Lucia ( )
dc.date.accessioned2022-08-05T20:24:57Z
dc.date.available2022-08-05T20:24:57Z
dc.date.issued2017-10-06
dc.identifier.citationCabada, A., Enguiça, R., & López-Somoza, L. (2017). Positive solutions for second-order boundary-value problems with sign changing Green's functions. Electronic Journal of Differential Equations, 2017(245), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/16037
dc.description.abstractIn this article we analyze some possibilities of finding positive solutions for second-order boundary-value problems with the Dirichlet and periodic boundary conditions, for which the corresponding Green's functions change sign. The obtained results can also be adapted to Neumann and mixed boundary conditions.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectSecond order differential equationsen_US
dc.subjectDirichlet boundary conditionsen_US
dc.subjectPeriodic boundary conditionsen_US
dc.subjectSign changing Green's functionen_US
dc.titlePositive solutions for second-order boundary-value problems with sign changing Green's functionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record